BibTeX record journals/ijbc/KouLX16

download as .bib file

@article{DBLP:journals/ijbc/KouLX16,
  author       = {Kit Ian Kou and
                  Yijun Lou and
                  Yong{-}Hui Xia},
  title        = {Zeros of a Class of Transcendental Equation with Application to Bifurcation
                  of {DDE}},
  journal      = {Int. J. Bifurc. Chaos},
  volume       = {26},
  number       = {4},
  pages        = {1650062:1--1650062:14},
  year         = {2016},
  url          = {https://doi.org/10.1142/S0218127416500620},
  doi          = {10.1142/S0218127416500620},
  timestamp    = {Wed, 07 Dec 2022 23:02:39 +0100},
  biburl       = {https://dblp.org/rec/journals/ijbc/KouLX16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}